# SDR SWAA2021021127342

- Difficulty date: October 30, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8102
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS807 LBL22 WL156. / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 - BS 807 LBL 22; WL 156; MAX MATERIAL REMOVED IN AREA 1.7' X 1.1' X MORE THAN 50% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. REMOVED AND REPLACED FLOOR SIDEWALL SUPPORT P/N 146A7502-1 IAW SRM 51-40-02. DWG 146A7500 AND DWG 149A8102
